# SDR UPS04242714

- Difficulty date: June 16, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Yoke
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TAIL SKID UNIT FOUND CRACKED.  TAIL SKID YOKE ASSY REPLACED IAW MM 32-71-41 & 31-71-22 FUNCTION CHECK.
